# SDR DALA2025110708116

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3163 CORROSION FLOOR STRUCTURE SEAT TRACK LOCATED AT FR 66 -Y 1292 AFT GALLEY AREA. CORRECTIVE ACTION: R/R FLOOR STRUCTURE SEAT TRACK -Y 1262 LOCATED AT FR 64 TO FR 66 AFT GALLEY AREA AS PER A319 SRM 51-42-11 A319 SRM 51-72-11. (1291858).
